Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Wake up due to watery mouth and urge to throw up. Taking medicines for BP. Cause?

I am being woken up with a watery mouth and feel as though I may need to throw up. This has happened to me twice now in the past 2 weeks. I know I am not pregnant. I am 44 years old, female, and severely over weight. I take medication for high blood pressure and an aspirin before bed. When I wake up with this feeling, my mouth just fills up and I have to keep swallowing till I get up and then sit and wait to see if I m going to throw up or not. Both times I have no thrown up.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

SOME ANTI HYPERTENSIVE MEDICATION CAUSE EXCESSIVE SALIVATION, PLEASE LET ME KNOW WHAT MEDICINES YOU ARE TAKING.
THE PROBLEM MIGHT BE DUE TO EXCESSIVE SALIVATION. IT HAPPENS DUE TO
1. INFECTION IN ORAL CAVITY LIKE MOUTH ULCERS
2. DENTAL CARIES
3. GASTRO ESOPHAGEAL REFLUX DISEASE
4. OBSTRUCTION IN UPPER GI TRACT.

AVOID SPICY FOODS IN THE NIGHT AND ALSO HEAVY MEALS.
SLEEP IN UPRIGHT POSITIONS WITH PILLOW
REGULAR TWO TIMES BRUSHING AND USING MOUTH WASH CAUSES DRYING EFFECTS.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor